Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Cyclic fields of degree eight


Author: A. Adrian Albert
Journal: Trans. Amer. Math. Soc. 35 (1933), 949-964
MSC: Primary 12F10; Secondary 11R20
MathSciNet review: 1501727
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12F10, 11R20

Retrieve articles in all journals with MSC: 12F10, 11R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501727-3
PII: S 0002-9947(1933)1501727-3
Article copyright: © Copyright 1933 American Mathematical Society